Publications



3419 documents

  • Matthieu Alfaro, Jérôme Coville. Rapid travelling waves in the nonlocal Fisher equation connect two unstable states. Applied Mathematics Letters, 2012, 25 (12), pp.25 (2012), 2095-2099. ⟨10.1016/j.aml.2012.05.006⟩. ⟨hal-00696102⟩
  • Emmanuel Motheau, Franck Nicoud, Thierry Poinsot. Using Boundary Conditions to Account for Mean Flow Effects in a Zero Mach Number Acoustic Solver. Journal of Engineering for Gas Turbines and Power, 2012, 134 (11), pp.111502. ⟨10.1115/1.4007198⟩. ⟨hal-00802041⟩
  • Eric Dalissier, Charles Dapogny, Sofiane Hendili, Lise-Marie Imbert-Gérard, Thomas Pradeau. Semaine d'Etude Mathématiques et Entreprises 2 : Analyse de grands volumes de données en grande dimension. 2011. ⟨hal-00779478⟩
  • Davide Alessio, Guenaëlle de Julis, Benoît Gaudel, Daria Stepanova. Semaine d'Etude Mathématiques et Entreprises 2 : Implémentation en boîte blanche et recherche de points d'intérêt. 2011. ⟨hal-00794528⟩
  • Nahla Noun, Ali Wehbe. Locally internal stability of weakly elastic Bresse system. 2011. ⟨hal-00671549v2⟩
  • Pierre Bérard, Philippe Castillon, Marcos P. Cavalcante. Eigenvalue estimates for hypersurfaces in $H^m \times R$ and applications. Pacific Journal of Mathematics, 2011, 253 (1), pp.19-35. ⟨10.2140/pjm.2011.253.19⟩. ⟨hal-00499253⟩
  • Pierre Bérard, Philippe Castillon, Marcos Cavalcante. Eigenvalue estimates for hypersurfaces in ℍ m × ℝ and applications. Pacific Journal of Mathematics, 2011, 253 (1), pp.19-35. ⟨10.2140/pjm.2011.253.19⟩. ⟨hal-04591848⟩
  • Marie-Line Gardes. Intérêts et limites des méthodes algébriques dans un problème de recherche en théorie des nombres. Les modélisations algébriques internes et externes aux mathématiques : enjeux épistémologiques, cognitifs, didactiques., Nov 2011, Nice, France. https://sites.google.com/site/actessfida. ⟨hal-00941085⟩
  • Shalom Eliahou, Jorge Ramirez Alfonsin. Two-generator numerical semigroups and Fermat and Marsenne numbers. SIAM Journal on Discrete Mathematics, 2011, 25, pp.622-630. ⟨10.1137/100787283⟩. ⟨hal-00812743⟩
  • Jean-Francois Crouzet, Olivier Strauss. Interval-valued probability density estimation based on quasi-continuous histograms: Proof of the conjecture. Fuzzy Sets and Systems, 2011, 183 (1), pp.92-100. ⟨10.1016/j.fss.2011.02.019⟩. ⟨lirmm-01278050⟩